MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 3ML MMT-332A; PUMP, INFUSION

MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 3ML MMT-332A; PUMP, INFUSION
Model Number MMT-332A
Medical Device Problem Codes Excess Flow or Over-Infusion (1311); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Hypoglycemia (1912); Loss of consciousness (2418)
Date of Event 07/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
Medtronic legal received information regarding the customer¿s hospitalization from the attorney of the family.The information received on (b)(6) 2020 stated the following - reporter alleges: in or about (b)(6) 2018 the customer began using the insulin pump.On or about the (b)(6) 2018, the customer was found unconscious by emergency medical services and transported to a hospital where they were found to be severely hypoglycemic as a result of an insulin overdose.The customer had suffered hypoglycemic encephalopathy and was hospitalized overnight.The pump did not alarm to alert the customer of the low.Insulin pump will be returned for analysis.

Brand Name
RESERVOIR 3ML MMT-332A
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key10365824
Report Number2032227-2020-157532
Device Sequence Number20317500
Product Code FRN
UDI-Device Identifier00643169786547
UDI-Public(01)00643169786547(17)210403(10)HG2FB7Q
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/03/2021
Device Model NumberMMT-332A
Device Catalogue NumberMMT-332A
Device Lot NumberHG2FB7Q
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2020
Initial Report FDA Received Date08/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-UNK-RSR, MMT923 INFSET
Patient Age53 YR
Patient Weight129